Conditions for the optimality of singular controls in the Goursat–Darboux problem
Diskretnyj analiz i issledovanie operacij, no. 26 (1985), pp. 31-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1985_26_a2,
author = {A. N. Burdukovskii},
title = {Conditions for the optimality of singular controls in the {Goursat{\textendash}Darboux} problem},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {31--39},
year = {1985},
number = {26},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1985_26_a2/}
}
A. N. Burdukovskii. Conditions for the optimality of singular controls in the Goursat–Darboux problem. Diskretnyj analiz i issledovanie operacij, no. 26 (1985), pp. 31-39. http://geodesic.mathdoc.fr/item/DA_1985_26_a2/